# SDR UPS99831209

- Difficulty date: December 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- System (JASC): 2720 · Rudder Control System
- Part: Rudder
- Condition: Out Of Rig
- Location: Tail
- Stage of operation: AP
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, PILOT REPORT, RUDDER WENT FULL RT DEFLECTION ON APPROACH.  COMPLETED ECA 04957 FOUND RUDDER CONTROL SYSTEM OUT OF RIG.  RIGGED PER ECA.  OPS CHECKS GOOD PER MM 22-10-00.
